# SDR AALA202512159019

- Difficulty date: December 2, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 35,462 hours, 11,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hose
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT-HAND FORWARD ESCAPE SLIDE ENCLOSURE INNER STRUCTURE HAS WORN AND DAMAGED INFLATION HOSE ASSEMBLY. REPLACED INFLATION HOSE PER AMM 25-62-47.
